# SDR CA071206001

- Difficulty date: December 5, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 19,491 hours
- Engine: Pwa PT6A28
- Propeller: Mcauly 4HFR34C762
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Torque Link
- Part number: 508103237
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

(CAN) DURING A SPECIAL LPI INSPECTION OF THE MLG TORQUE LINKS DUE TO THE FAILURE OF A LINK ON ANOTHER AIRCRAFT (SDR 20071024010 AND 20071122002), 3 OF THE 4 LINKS WERE FOUND CRACKED.  THE LINKS FROM 3 ADDITIONAL AIRCRAFT WERE REPLACED IN ORDER TO COMPLETE THE LPI OFF AIRCRAFT, THE LPI WAS COMPLETED AND 4 OF THE 12 LINKS WERE FOUND TO HAVE VERY SMALL CRACKS, ALL THE CRACKS ARE IN THE SAME RADIUS AREA,  (TC# 20071206001)
